| Model Number |
4251129-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that there was an issue with the 20g, cathlon needle.It seems that the needle on the cathlon, stuck out "quite a way outside the safety lock area," and there was a stick.Two potential lot numbers reported: 21l15g8933 (exp 10/1/26).22b20g8932 (exp 2/1/27).
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) unused samples were provided for further evaluation.Samples were subjected to visual and clip functional test and both samples passed.Additionally, the manufacturer evaluated their production processes and were unable to identify a process that would create this defect.The reported defect was unable to be confirmed.Reviewed the device history record for batch numbers 21l15g8933 and 22b20g8932, there were no defect, or any other abnormalities observed during in process and at final control inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.